# SDR DL72S011513

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,882 hours, 47,643 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM A O-HEAT LIGHT CAME ON JUST PRIOR TO CRUISE.  REPLACED A-SYSTEM RETURN FILTER MODULE.
